# SDR MASA2011062703101

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 18,628 hours, 14,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H EMERGENCY FLOOD LIGHT INOP AT ROW 12.  RELAMPED EMERGENCY LIGHT.
